# SDR SWIA2021100161363

- Difficulty date: June 17, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364-394 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION IN MULTIPLE LOCATIONS ON STRING 20R BETWEEN FS 364.00 Â€“ 394.00       (C-CHECK RO 9/27/2021)    REPAIRED CORROSION ON STGR 20R BETWEEN F.S. 364.00 AND F.S. 394.00 PER MHIRJ REO 670-53-21-2082 REV -- DATED 2021-08-09, CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. LEAK CHECK OF REPAIR GOOD. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
